Has anyone found a medication that doesn’t make u feel like a complete zombie??
the injectables r ok as is abilify but that made me psychotic. i’m on depixol 40mgs every fortnight, in the jacksie. it hurts sometimes but most of the time its just a little scratch. try it. c what u think. xxx
depixol, is it a pill?? and abilify caused u to become psychotic? I’m just trying to see whats out there that doesn’t have a lot of bad side effects, I was on zyprexa kept me at bay for awhile, I quit taking it 6 mos ago and haven’t had any problems, but in the last week I feel it coming on so figure I better get to the doc!
I’m on 160 mg of Latuda (the max FDA approved dosage), and I have very little side effects. It’s the cleanest med I’ve tried in terms of side effects. I’m very thankful for it.
thank yall!! appreciate, I hate being on meds but seems its the only way to keep it together and got to for my 5 year old
they are totally different so try them until you find the right one, don’t be disappointed.
Geodon doesnt really sedate me completely…I powerlift if you get the idea
Are yall from the US? jus curious because I’ve never heard of any of them
The only medication I can say really made me feel like a zombie was Seroquel. That’s some rough stuff.
yes I’ve had that was awful!!
The worst i’ve had one risperidone 8 mg, i’m currently on latuda 160mg and invega 6mg. but that could change tomorrow since i have a medical review tomorrow.
i’m from iran but to get an idea that how much of them are in market of USA go to: www.drugs.com and search " anti psychosis". at least there is 20 different meds there for psychosis.
yea I cant do riseridone either! how does the invega make u feel? and thank u aliali
it slows down my thinking which helps me since i have problems with paranoid and rapid thoughts.
I’m on Consta in the butt. Alternate cheek every 2 weeks. The pain is 5-10 seconds at most.
When i was on the first generation depot redeptin many years ago that did hurt for several days.
depixol is an injection jordi, either in the thigh muscle or the buttock. i’ve been on it for about 4 years now. one major episode which was when they decided to put me on it, then another one two years later and a mini erotomania last year that lasted for about two months…but i didn’t believe in it that time…it was just voices and imagery. not many side effects at low doses. it gives me muscle cramps in my left leg but i got some pills for that and can make u a bit mute at high doses but i’m on a mid dise right now so it’s ok. it never stopped the voices though so i’m trying haldol shortly. another injection. i prefer the injections tbh, then i don’t have to remember to take a pill every day. and i find them less sedating.
Same here. One late dose in nearly 5 years is better than forgetting to take a pill 50-60% of the time.